# SDR FDEA201409302862

- Difficulty date: September 30, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974260204
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FRAME 65 - Y805 FLOOR SUPPORT DELAMINATED.  REPLACED THED FLOOR SUPPORT IAW SRM 51-40-21  MAJOR REPAIR IAW GMM 6-2-100.
